RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 57–59 (Mi faa1085)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Regular and singular $J$-inner matrix-functions and the corresponding interpolation problems

D. Z. Arov


Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 46–48

Bibliographic databases:

UDC: 517.5
Received: 10.04.1986

Citation: D. Z. Arov, “Regular and singular $J$-inner matrix-functions and the corresponding interpolation problems”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 57–59; Funct. Anal. Appl., 22:1 (1988), 46–48

Citation in format AMSBIB
\Bibitem{Aro88}
\by D.~Z.~Arov
\paper Regular and singular $J$-inner matrix-functions and the corresponding interpolation problems
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 57--59
\mathnet{http://mi.mathnet.ru/faa1085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936699}
\zmath{https://zbmath.org/?q=an:0661.30029}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 46--48
\crossref{https://doi.org/10.1007/BF01077722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1085
  • http://mi.mathnet.ru/eng/faa/v22/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Veselov, “Regular factorizations of a characteristic function and singular operator-functions”, Funct. Anal. Appl., 40:2 (1995), 129–131  mathnet  crossref  mathscinet  zmath
    2. D. Z. Arov, “Generalized bitangent Caratheodory–Nevanlinna–Pick problem, and $(j,J_0)$-inner matrix-valued functions”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:210
    Full text:72
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020